MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7594
Medical Device Problem Codes Deflation Problem (1149); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model cq7594 allegedly had deflation issues, retraction issues, and material rupture.This report was received from one source.The device was used inside the (b)(6) old male patient, of (b)(6) kgs.There was no reported patient injury.
 
Additional Manufacturer Narrative
Of the one reported event, the lot number was provided and a lot history review was performed.The device was returned for evaluation.A visual inspection found a burst in the catheter shaft.No signs of rupture were noted to the balloon.Therefore, the investigation confirmed for a burst shaft.The investigation is inconclusive for the reported deflation issue and retraction issue as the device was unable to be fully functional tested due to the burst.A definitive root cause could not be determined.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model cq7594 allegedly had deflation issues, retraction issues, and material rupture.This report was received from one source.The device was used inside the fifty-seven year-old male patient, of 78 kgs.There was no reported patient injury.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8511917
Report Number2020394-2019-00279
Device Sequence Number19248470
Product Code DQY
UDI-Device Identifier00801741063190
UDI-Public(01)00801741063190
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7594
Device Catalogue NumberCQ7594
Device Lot NumberRECX1312
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1